# SDR DALA2025041402879

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906102) CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS958 LBL50 WL208. FLOOR SUPPORT PN 147A5660-21 AT BS 947-967 LBL50 WL208 WAS REPLACED ON CC# 00258.
